Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On treatment for high ESR levels. Having bodyache, ankle pain, allergy, gastric problem. Further investigations?

i am treating or esr since last six months. yesterday also i checked still it is 65. I am emale 47 years old. could you please let me know what is the reason. I have complete body pain, anckle pain, allergie, gastric problem. is this the symptom of some other desiese. what are the immediate checkup i have to do. doctor please help me.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response

Raised ESR or erythrocyte sedimentation rate is a test done to exclude underlying inflammation in the body. It also goes up in infections, and when the hemoglobin is low (i.e., anaemia).

Raised ESR (persistent) result suggests you need to exclude the above conditions mentioned.

Follow up blood tests:
Complete hemogram (Hb, TC DC)
Liver function tests
Urea, creatinine
Serum protein electrophoresis
Chest X Ray
Antinuclear antibody

Now all of the above tests would exclude common serious pathologies, so please get them done after discussing with your doctor as soon as possible.

Best Wishes.
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor